# SDR CKSA98349

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45932
- System (JASC): 2350 · Audio Integrating System
- Part: Plug
- Condition: Mislocated
- Location: Rt Microphone
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, BURNING SMELL NOTED IN COCKPIT.  FO'S AUDIO PANEL CB POPPED.  AFTER 5 MIN COOL DOWN, CB RESET AN IMMEDIATELY POPPED AGAIN.  BURNING SMELL DISIPATED.  FOUND FO'S MIC JACK SHORTING OUT DUE TO LOCATION OF MOUNTING BRACKET.  RELOCATED AS REQUIRED.  SYSTEM OPS CHECK NORMAL AT THIS TIME (C/B DID NOT POP AFTER APPROX 2 HRS).
